# SDR ASAA2016031015883

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 53,148 hours, 23,970 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 65C1990141
- Condition: Failed
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTED BY F/A:  L-1 DOOR SLIDE LATCH ASSY BROKEN.  ACFT GROUNDED.  R & R LATCH ASSY REF AMM 25-66-01-400-803, 25-66-01-00-801, 25-66-01-00-802, 25-66-01-400-801.
